# SDR SWAA2016052452055

- Difficulty date: May 4, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 29,906 hours, 17,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 149A755814
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK FAIRING PANEL 194BR CRACKED ON AFT UPPER EDGE.  R & R PANEL IAW EA.
